Couldn't find what you looking for?

TRY OUR SEARCH!

I HAVE BEEN ON DEPO FOR 9 YRS. FIRST PREGNACY TEST WAS POSITIVE LAST 3 WAS NEGATIVE. ONLY STARTED TAKEN THE PREGNANCY TEST BECAUSE I HAVE BEEN ON ANTIBIOTICS FOR A MONTH AND I WAS TOLD THAT ANTIBIOTICS CANCEL OR MAKE YOUR DEPO LESS EFFECTIVE. VERY CONFUSED. PLEASE HELP. CAN ANYONE RELATE?

Loading...

I used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for. On a friends advice '06 I Googled Depo side effects, what I found was shocking. If your on Depo, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet, I have terrible hot flashes in the night & wake up saturated in sweat in the groin area, I have sore nipples now. Stomach pain has ceased and still losing weight mind. Do your research, DON'T rely on your G.P to tell you, they don't seem to know. Although they should.
Reply

Loading...

Depo Provera WARNING wrote:

I used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for. On a friends advice '06 I Googled Depo side effects, what I found was shocking. If your on Depo, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet, I have terrible hot flashes in the night & wake up saturated in sweat in the groin area, I have sore nipples now. Stomach pain has ceased and still losing weight mind. Do your research, DON'T rely on your G.P to tell you, they don't seem to know. Although they should.



I was on the depo shot for 7yrs, i decided to come off it because i wanted to try for a baby, it took 2months for my periods to start again but they were very irregular, i got pregnant after 7months. you have to give your body time to get rid of the effect of the injection, it can take upto 18months. I went back on it after my baby was born, ive been back on it for 2years now and about to come off it again to try and concieve again by the end of the year. I did have a course of antibiotics last week and the day after started bleeding for a day, my injection is not due for another 2weeks and normally i dont have any bleeding, so my concern is do antibiotics interfere with the effectivness of the jab, they tell you that they dont, so why would bleeding occur after starting them?
Reply

Loading...